# SDR AALA201601119007

- Difficulty date: January 10, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 47,159 hours, 27,028 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D3237002603200
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DIVERTED, ACFT WAS GROUNDED.  DURING A MX FERRY FLIGHT, FUMES WERE NOTED IN THE CABIN, ONE OF THE 2 MECHANICS ON BOARD UTILIZED CABIN O2 & THE FLIGHT CREW DECLARED AN EMER & DIVERTED.  THE ACFT LANDED SAFELY & TAXIED TO THE GATE.  FOUND THE RT MLG DOOR BYPASS VLV PRESS LINE LEAKING & THE FLUID WAS ENTERING THE PACK INTAKE.  REPAIRED THE PRESSURE LINE IAW AMM 20-23-11-300-004-A.  REPLACED THE REPAIRED LINE WITH A NEW SERVICEABLE LINE IAW AMM 20-23-11 & ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK IAW AMM 32-31-00.
